Talk

Advanced search

To be really worried about my hair loss (damn you, Cerazette).

(4 Posts)
Toohotcats Thu 30-Jul-15 17:48:49

I've been on cerazette for 2 years. My hair is getting thinner and thinner and I don't know what to do. I'm starting to panic a bit, cos I've read that this can worsen even more after coming off it. And the rage, is getting worse. The number of times I've almost hit my boss , and to be honest if this had happened, I wouldn't feel any remorse - I couldn't care less about insulting people or saying mean things. This is not me at all. I used to be/am a lovely person. I hate the way I am at the moment.
On the other hand, the rage does have its benefits, I have no quarms about standing up for myself , which I've always had a problem doing.
Really concerned about my hair though. I'm seeing the doc tomorrow and thinking about the patch.
The only reason cerazette has been a blessing is that I haven't had a period in 2 years. (The pain used to make me pass out).
Could someone give me some positive advice? X

Namechangenell Thu 30-Jul-15 17:55:24

That's interesting as I had a Mirena fitted in March and I also think it's causing some hair thinning. However, it also coincided with stopping breastfeeding DC2 and I also experienced hairloss after I stopped breastfeeding DC1, so it's hard to say really. Are there any other factors that the hairloss could be attributed to?

It does sound like something is not quite right. I really want the Mirena to work for a number of other reasons so I completely understand the frustration of the side effects when you think you've found a perfect, period free solution contraception wise. Good luck with the Dr.

EatDessertFirst Thu 30-Jul-15 18:42:13

Cerazette was awful for me. I had hair loss, terrible teenage-esque skin (I was 29 ffs!) and my mood swings were beyond hideous. My weight ballooned as well. I moved to Yasmin and I was back to normal within a month.

Time to try something else maybe!

StarlingMurmuration Thu 30-Jul-15 18:44:28

What what what what? Cerazette causes hair loss?! I've been on it for a couple of years and more and more I've noticed my hair is thinning! I didn't realise it was the pill! Wow. Ok. Good to know. Does anyone know if other mini pills do the same?

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now